# SDR AALA202203031039

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737*
- Aircraft serial: 30083
- Aircraft time: 60,528 hours, 25,318 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E DOOR LATCH DIFFICULT TO OPERATE. LUBRICATED LATCH OPERATIONS CHECKS GOOD.
